# SDR SWAA2022111660916

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA GALLEY FLOOR WEB STRAP LBL 3, BS 1016.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW NDT P4 51-00-00, PROC 3.  EVALUATED REWORKED AREA AND FOUND OUT OF LIMITS IAW 53-70-51-1A-1.   REMOVED STRAP IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW STRAP IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED NEW HOLES IAW AMM 51-21-72-370-804, AND AMM 51-21-41-370-802.  ACCOMPLISHED WEB STRAP INSTALLATION IAW SRM 51-40-02-0G-0, AND DWG 147A5600.
